Medical Specialty >> Gynecology

Doctors Lounge - Gynecology Answers

Back to Gynecology Answers List

If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.

DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.

Date of last update: 10/14/2017.

Forum Name: Gynecology

Question: i keep spotting


 greathead - Wed Apr 20, 2005 8:18 am

i am taking birth control but i keep spotting every couple of days, this has never happened before i have taken the same make of birth control microgynon 30 mg for 4 years now. im not sure if this is something to worry about?
 samir rodriguez - Sat Apr 23, 2005 2:39 pm

Hello
this is maybe due to decrease sensitivity to the pill which leads to withdrawl bleeding and this happens somtimes with prolonged use of the pill, in this case you don't have to worry and your doc. will probably increase the dose for you.
another possibilty is that you have malabsorption due to diarrhea or any this that disturbes full absorption of the pill which causes withdrawll bleeding too, and in this case you have to treat the cause and go back to your previous regime.

thank you

| Check a doctor's response to similar questions

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us